Exceptional sequences of invertible sheaves on rational surfaces

Publisher: Cambridge University Press

E-ISSN: 1570-5846|147|4|1230-1280

ISSN: 0010-437x

Source: Compositio Mathematica, Vol.147, Iss.4, 2011-07, pp. : 1230-1280

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

In this article we consider exceptional sequences of invertible sheaves on smooth complete rational surfaces. We show that to every such sequence one can associate a smooth complete toric surface in a canonical way. We use this structural result to prove various theorems on exceptional and strongly exceptional sequences of invertible sheaves on rational surfaces. We construct full strongly exceptional sequences for a large class of rational surfaces. For the case of toric surfaces we give a complete classification of full strongly exceptional sequences of invertible sheaves.